new to rocephin diarrhea- help please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lillimul
Regular Member


Date Joined Jul 2008
Total Posts : 104
   Posted 10/25/2008 6:33 AM (GMT -7)   
my husband started iv rocephin 2 days ago and developed significant diarrhea today (day 3). any suggestions? our doc recommended VSL3 which we need to order, but in the meantime does anyone have any recommendations? Thanks.

ktp812
Veteran Member


Date Joined Jul 2007
Total Posts : 715
   Posted 10/25/2008 6:49 AM (GMT -7)   

lillimul-I am sorry your husband has diarrhea from the Rocephin. I never had that as a problem so I can only offer suggestions of what I would do. I would probably wait a day to see if it stops and then if not then get some immodium. Not the maxium but the regular one. If you want I can ask my husband cause he is a pharmacist. The only effect I had was just increased fatigue nothing else while on IV.

I wish I could be of more help..I have been on VSL for a while now so maybe that is why I didn't have that problem. Take care

Kim


Chris L
Regular Member


Date Joined Aug 2008
Total Posts : 189
   Posted 10/25/2008 1:14 PM (GMT -7)   
What is VSL?? Thanks!

ktp812
Veteran Member


Date Joined Jul 2007
Total Posts : 715
   Posted 10/25/2008 1:51 PM (GMT -7)   

VSL #3 is a refrigerated probiotic. It has something like 225 billion lactic acid live bacteria. I order it from my pharmacy but I think you can get it other places as well. You can order it from their website also.

Kim

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 10:12 AM (GMT -7)
There are a total of 2,906,134 posts in 318,924 threads.
View Active Threads


Who's Online
This forum has 158264 registered members. Please welcome our newest member, Whitecat1.
336 Guest(s), 10 Registered Member(s) are currently online.  Details
Michelejc, Kct, JNF, Michael_T, xfmlg, 1success, Evanston1, Szabo246, Betsy12, Jessica Jaroff